skin-hair-icon
Hair loss problem
I'm experiencing heavy hair loss along with thinning of hair and I have consulted dermatologist.My doctor simply suggested me to use Mintop 5% solution daily.But i got to know from one of my friend that by using Mintop there will me more hair loss instead of getting new ones ! So please clarify my doubt.Is it good to use Mintop solution and what are the side effects i will experience if i use it? Please tell me some suggestions to make my hair thick and strong. Thanks in advance.
81 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now
Greetings! I really dont understand whom you would trust - you dont want to trust a deramtologist you met - who is indeed educated about hair care - and wish to listen to a friend whom i presume is not a doctor. Now you wish to ask opinion of another doctor whom you have never met !?! So firstly relax; have faith in the treating doctor. Mintop 5% does reduce hair fall and improve hair growth - as long as you will use it- and will take 3 to 6 months to show improvement. If you have androgenetic alopecia - you have to realise that androgenetic alopecia is progressive and an ongoing process. And minoxidil attempts to control the same. it has no major side effects - if u experience any - discuss with your dermatologist
Next Steps
see a qualified dermatologist near you
Health Tips
Further queries can be sent on follow up messaging
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Piyush Agrawal
Dermatologist 6 yrs exp Raigarh
Hello sir/maam Its not like that. Minoxidil is very useful in treating alopecia. Be confident enough to ur treating doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.